| Model Number |
091271-06 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
According to the information received, when connected to the control unit, it did not give any signal immediately, even after restarting the control unit and several reconnection attempts.No death or (unanticipated) serious deterioration in state of health reported.
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
Additional Manufacturer Narrative
Device evaluation: the customer complaint of no image can be confirmed.During the investigation, a loose electrical connector inside the handle was detected.This disengaged connector was identified as the direct cause of the missing image, as it interrupted the signal transmission.Notably, the endoscope had passed several in process tests during manufacturing, all of which require a functional signal output.In addition, visible marks were found on the contacts of the connector plug, indicating that the connector had been mounted.The exact reason for the connector becoming disengaged after these tests could not be clearly determined during the investigation.It is an isolated event.The event is filed under internal karl storz complaint id: (b)(4).